# SDR YENA20090908111

- Difficulty date: September 3, 2009
- Submitted: September 8, 2009
- Operation: Air carrier
- Aircraft: N258JB
- Make and model: Emb ERJ 190-100 IGW
- Aircraft serial: 19000047
- Aircraft time: 8,701 hours, 5,075 cycles
- Engine: Ge CF3410E6
- Engine time: 8,701 hours, 5,075 cycles
- System (JASC): 7520 · Engine Cooling System
- Part: Valve
- Part number: 2043M46P05
- Part serial: GRTS5942
- Condition: Leaking
- Location: Engine
- Part time: 8,701 hours, 5,075 cycles
- Stage of operation: LD
- How discovered: O
- Nature of condition: A, J
- Precautionary procedure: F, E

## Discrepancy

FLT 1781 MCO-NAS UPON LANDING IN NAS AN ENGINE FIRE 1 INDICATION APPEARED.  AFTER TAXIING CLEAR, STOPPED AIRCRAFT, PERFORMED QRH FOR ENGINE FIRE ON GROUND.  MESSAGE CLEARED AFTER THE FIRE WENT AWAY AND THE ENGINE SHUTDOWN.  FOUND HPTACC (HIGH PRESS TURB ACTIVE CONTROL CLEARANCE VALVE) FUEL LINE LEAKING.  REPLACED ENGINE ASSY IAW AMM 71-00-01.
